MAUDE Adverse Event Report: COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-061792-00
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The medtronic field service engineer (se) evaluated the ventilator and found a relevant error code in the ventilator logs.It was reported that while in use on a patient, the 740 ventilator alarmed and turned off.The se calibrated the oxygen pressure and performed testing which the ventilator passed per manufacturer¿s specifications.The ventilator was returned to the customer.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that the product has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the 740 ventilator alarmed and turned off.The patient was removed from the ventilator and placed on an alternate ventilator without harm as the result of the event.

Brand Name
740 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
IE 
MDR Report Key10382500
Report Number8020893-2020-00118
Device Sequence Number3145797
Product Code CBK
UDI-Device Identifier10884521078369
UDI-Public10884521078369
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-061792-00
Device Catalogue NumberG-061792-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1